# SDR VTZA97173

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 14156002408
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6225 - RIC-IAD - DURING CRUISE, THE FIRST OFFICERS MAIN WINDSCREEN CRACK IN THE UPPER CENTER AREA OF PANEL 'A'.  THE CRACK WAS APPROXIMATELY .5 INCH TO .75 INCH LONG.  THE AIRCRAFT LANDED AT IAD WITH NO PROBLEM.  IAD MAINTENANCE REPLACED THE FIRST OFFICERS MAIN WINDSCREEN PANEL 'A'.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
